MathSciNet Relay Station
MathSciNet bibliographic data
MR1641852 60J65 (60K35 90A09)
Comtet, Alain; Monthus, Cécile; Yor, Marc Exponential functionals of Brownian motion and disordered systems. J. Appl. Probab. 35 (1998), no. 2, 255–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement